# SDR SWAA2014021725186

- Difficulty date: February 15, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N169AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32744
- Aircraft time: 31,763 hours, 14,127 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 79723131
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT INBD FLASHLIGHT INOPERATIVE.  R & R FLASHLIGHT IAW AMM.
